Jump to content

Recommended Posts

Bigmant64

Hi there nead help, I'm male 54years old was on vensir (venlafaxine) 150mg until the end of December 2017,total of 10years ,Dr told me come off over 2 weeks but I did it over 2 months November -December which now I know was way too fast.

 

January 2018was a toughish month, February March April were good felt like my old self, then come May started have windows and waves more so waves nearer end of month. June came so did the anxiety and depression worse than ever so I ended up being admitted into hospital on the 11th June . They started me back on vensir 37.5mg and after 5 hours of taking it I started burn up and lots panick attacks, they told me stick at it would pass things be OK, now adding in 5mg diazepam 3 times a day.After 4 days on 37.5mg vensir I refuse to take it so then I'm put on 15 mg of mirtazipine then after 1 week up to 30mg,the whole time I'm still having symptoms but they keep telling me to take it, takes 4_6 weeks to work omg.

 

After 3 weeks I'm released home under care of psychiatrist taking 30mg of mirtazipine at night and 4mg of diazepamx2 day , zolpidem 10mg.After 2 weeks I had to arrange an appointment see the psychiatrist I'm feeling worse he then decided to add in brintillex with mirtazipine and 3 days later I'm feeling really ill, suicidal thoughts everything, I went to Dr was admitted again into Hospital.This time the mirtazipine is upped to 45mg and brintillex is discontinued ,stayed on 45 mg of mirtazipine until the 9th of Aug, no good days on this so psychiatrist decided to drop to 30mg and add 50 mg of zoloft,stuck this for 3 days felt really sick lots bad thoughts panic attacks, I refused to take the zoloft,next thing psychiatrist sent for me and decided to add 25mg quitiapine,I took this for a week and refused no more, so was left on 30 mg of mirtazipine 4mg diazepamx 2 a day and zolpidem for sleep. Released home on 3Rd of September under care of community mental health home team.

 

Now on 15 mg of mirtazipine, near end of September was put on 25mg amitriptyline and mirtazipine was just dropped.After 4 weeks on amitriptyline couldn't take it any more just feeling unwell all time,amitryptiline dropped .Next thing psychiatrist gives 70 mg lofepramine (brand names:  Gamanil, Lomont, and Tymelyt), I took it until 12th November another 4weeks , feeling really ill no sleep,go back see psychiatrist he wants me to change again to Reboxetine or lyrica,I refused told him I want no more.

 

That's my medical history to date, cut a long story short I've been off antidepressants now 23days and do I feel really unwell, yes,sickness nausea is unreal can't eat much, I have 43 of withdrawal symptoms on Dr Glenmullans list,the body sensations I'm experiencing are unreal,hot cold,akathesia,ibs and my diverticulitis off the scale, anxiety and depression,it's all too much,ive been taking 6 mg diazepam every evening at 7pm,sometimes it help but last week I've been taking5mg  after I take it I feel more unwell, at bedtime still taking zolpidem,sleep 3_4 hours Every day now I'm getting worse my energy levels are nearly zero can't walk very far, love the outdoors I'm feeling soon i won't be able leave the house.Every morning now I don't want get out of bed but start feel sick can't ly in bed, im very much fatigue very hard to relax just don't know what to do,I feel like I'm poisoned last 6months. 

 

Any help greatly appreciated I'm in a very dark place right now.

 

Wish I had found this site few months ago, the medical profession havnt a clue what they're doing. 

 

Edited by ChessieCat
corrected drug names (italics) and added spacing

Share this post


Link to post
Altostrata

Welcome, Bigman.

 

Many apologies for the delay in reviewing your topic.

 

When was the last time you took any Vensir? What drugs are you taking now, at what times of day, and their dosages? What is your sleep pattern?

 

To help us out, follow these instructions Please put your drug and withdrawal history in your signature

 

Share this post


Link to post
Bigmant64

Hi Alto thanks for replying, last time I had vensir was for 4 days in June 2018 at 37.5 mg, not good reaction ,the only drugs I'm taking now is 4 mg diazepam every evening at 7pm and 10 mg zolpidem at 10.30 pm My sleep is around 4 hours per night.Im really struggling now everyday no energy feeling soo unwell.I can't get my signature to download 

Share this post


Link to post
Altostrata

What we see is that people who have been on and off drugs or who have post-acute withdrawal syndrome have become sensitized and often react badly to "normal" dosages.

 

Do you have any venlafaxine left? Did your capsules contain tiny beads? Can you get venlafaxine immediate-release tablets?

Share this post


Link to post
Bigmant64

Hi Alto I have no vensir left now,the slow release capsules I had before were small tablets in them I think 12.5mg slow release 12 small tablets per capsule,just thinking it's nearly 12 months now I've been off 150mg,with 4 days on 37.5mg venlefaxine quick release in June very bad reaction s then hot burning panic attacks ,if I could get the tablets again what should I do with them?Thanks for replying 

Share this post


Link to post
ChessieCat
20 hours ago, Altostrata said:

Can you get venlafaxine immediate-release tablets?

 

Just drawing your attention to Alto's suggestion about getting immediate release tablets.  These would make it much easier to get a small dose.

Share this post


Link to post
ChessieCat
6 hours ago, Bigmant64 said:

with 4 days on 37.5mg venlefaxine quick release in June very bad reaction s then hot burning panic attacks

 

We would have suggested a much smaller dose to reinstate.

 

Please see Post #1 of this topic:  About reinstating and stabilizing to reduce withdrawal symptoms

 

You find this topic helpful:  are-we-there-yet-how-long-is-withdrawal-going-to-take

 

 

As previously requested please create a drug signature using the following format.  Please make it nice and simple by following these instructions (NO diagnoses or symptoms please - thank you):

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

This is your own Introduction topic where you can ask questions about your own situation and journal your progress.

Share this post


Link to post
Bigmant64
2 hours ago, ChessieCat said:

 

Just drawing your attention to Alto's suggestion about getting immediate release tablets.  These would make it much easier to get a small dose.

I will phone my Cpn on Monday morning, ask her to if I can have the venlefaxine 37.5mg quick release tablets again,even I am off the vensir 150mg for 1 year now, is there a chance the reinstate of small dose might help symptoms this far out.How would I make them into small dose?thanks Cheesi C

Share this post


Link to post
Altostrata

Another option would be to try 1mg Prozac, which comes in liquid form by prescription.

Share this post


Link to post
ChessieCat

Tips for tapering off Effexor (venlafaxine)

 

From Post #1 of the above topic using venlafaxine immediate release tablets:

 

Convert from venlafaxine XL or Effexor XR to regular tablets
Especially in the last leg of your taper, when you might be down to a few beads of Effexor XR, you may wish to switch from an extended-release version to regular Effexor so you can make a liquid from it to make very small reductions.

 

Because of its short half-life, taking regular Effexor as a tablet or liquid necessitates taking the tablets every 12 hours.

 

 

Tips for tapering off Prozac (fluoxetine)

 

From Post #1 of the above topic:

 

Using fluoxetine liquid to taper
This is by far the easiest way to taper by very small amounts. It comes in a concentation of 20mg fluoxetine in 5mL of liquid, meaning there is 4mg of fluoxetine in 1mL. If you are taking 10mg Prozac now, the liquid equivalent would 2.5mL. If you want to take 9mg of Prozac, you would take 2.25mL of the liquid.

Always check the concentration of the liquid you get as it can vary among manufacturers, and adjust your calculations accordingly.
 
If your fluoxetine liquid contains 20mg fluoxetine in 5mL of liquid:

  •    1 mL= 4mg
  •    0.5mL = 2mg
  •    0.25mL = 1mg
  •    0.2ml = 0.8mg

You will need an oral syringe to measure out your dose of the liquid.

To use the oral syringe, you need a special cap to put on the bottle of liquid Prozac. The cap should have a hole in it, the tip of the oral syringe fits into this. Read this about oral syringes.

If your pharmacist doesn't have a cap, ask for a smaller medicine bottle with this type of cap. Pour some of your liquid Prozac into it and draw your dosage from the smaller bottle.

Here's an illustration of how to draw the medication from the bottle http://survivingantidepressants.org/index.php?/topic/235-tapering-techniques/page__view__findpost__p__2284

Also see http://survivingantidepressants.org/index.php?/topic/235-tapering-techniques/page__view__findpost__p__21391

See more detail about how to measure and taper Prozac-brand liquid here http://survivingantidepressants.org/index.php?/topic/759-tips-for-tapering-off-prozac-fluoxetine/page__view__findpost__p__41090

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...